MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. ULTRASONIC GASTROVIDEOSCOPE

OLYMPUS MEDICAL SYSTEMS CORP. ULTRASONIC GASTROVIDEOSCOPE
Model Number GF-UE160-AL5
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The scope was returned to the service center for evaluation.The bending section rubber was found to be cut.The scope¿s probe was noted to be dented.Non olympus repairs were found on the scope¿s camera switches.The cause of the scope¿s physical damage cannot be determined at this time; however, user mishandling cannot be ruled out as a contributory factor.The investigation of this event is ongoing and if additional information is received this report will be supplemented accordingly.
 
Event or Problem Description
The service center was informed that there physical defects noted on the scope¿s bending section and insertion tube.There was no patient involvement.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information received.Upon further review, this is not a reportable malfunction.Per the legal manufacturer, there is no potential for this issue to cause or contribute to death or serious injury if the malfunction were to recur.

Brand Name
ULTRASONIC GASTROVIDEOSCOPE
Common Device Name
ULTRASONIC GASTROVIDEOSCOPE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key11737153
Report Number8010047-2021-05553
Device Sequence Number11804228
Product Code ODG
UDI-Device Identifier04953170355349
UDI-Public04953170355349
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K051541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGF-UE160-AL5
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/02/2021
Supplement Date Received by Manufacturer05/07/2021
Initial Report FDA Received Date04/28/2021
Supplement Report FDA Received Date05/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1